# SDR A6WA201040696

- Difficulty date: September 7, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 17,618 hours, 16,590 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK HAS CRACKED CLIP CROSS BEAM TO ORDER DUAL BYPASS VALVE MOUNT.  REPLACED NR 2 PAC ANGLE CLIP AT CORSS BEAM (PN 601R95159-43).
